Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A lattice homomorphism of a lattice ordered group


Author: Casper Goffman
Journal: Proc. Amer. Math. Soc. 8 (1957), 547-550
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087661-9
MathSciNet review: 0087661
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Jaffard, Contribution à l'éetude des groupes ordonées, Journal de Matéematiques Pures et Appliqéees vol. 32 (1953) pp. 203-280. MR 0057869 (15:284d)
  • [2] R. S. Pierce, Homomorphisms in semi-groups, Ann. of Math. vol. 59 (1954) pp. 287-291. MR 0062120 (15:930d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087661-9
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society